# SDR SWAA2023031698034

- Difficulty date: February 2, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 67,249 hours, 34,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BASE EMERGENCY EXIT LIGHT ON CEILING PANEL 241YAC AT PASSENGER CABIN 2023-105965<[01] REPLACED BASE EMERGENCY EXIT LIGHT ON CEILING PANEL 241YAC AT PASSENGER CABIN IAW B737-700 AMM 33-51-01-960-801;[02] REPLACED BASE EMERGENCY EXIT LIGHT ON CEILING PANEL 241YAC AT PASSENGER CABIN IAW B737-700 AMM 33-51-01-960-801
